Jump to content
CrazyBoards.org

Recommended Posts

I was taking risperdal and was taken off of it because of tardive dyskinesia. I'm also weaning off lithium because we think it may be that. At any rate I'm getting no relief from it. My jaw shakes, my tongue wags, my left hand pounds on the keyboard sometimes. It's awful and I pray this isn't something I'm going to have to deal with permanently. How can I get rid of this TD crap?! Any natural remedies or medications? I was on Cogentin and that did nothing but give me blurry vision!

Link to comment
Share on other sites

Guest madrigal

According to this link, Tardive Dyskinesia could very well be permanent. In some cases, it might go away, especially if the offending drug is stopped in time. But there is no way of knowing in advance. I am really sorry that you are going through that. I used to be an OT, and some of my patients had this.

http://en.wikipedia.org/wiki/Tardive_dyskinesia

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...